# SDR GTIA2020112335458

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 9,300 hours, 3,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R2 DOOR BOTTLE ASSISTANCE REQUIRES SERVICE.  SERVICE L1 AND R2 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL, IAW AMM 52-10-00.
